# SDR AALA202105179005

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 16,288 hours, 7,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE AT AFT RIGHT LOCATION. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY AT AFT LOCATION IAW AMM 25-65-00.
